# SDR AALA20030560

- Difficulty date: April 11, 2003
- Submitted: July 3, 2003
- Operation: Air carrier
- Aircraft: N773AN
- Make and model: Boeing 777223
- Aircraft serial: 29583
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT MAINTENANCE, FORWARD LT LOWER FORWARD FACING EMERGENCY EXIT PATH LIGHTING IN THE G3 GALLEY COAT CLOSET WALL IS BROKEN.  REPLACED FORWARD LEFT LOWER FORWARD FACING EMERGENCY EXIT PATH LIGHTING ASSEMBLY ON THE G3 GALLEY COAT CLOSET WALL.  SYSTEM GROND CHECKED NORMAL OPERATION.  (M)
